Two approximation problems in function spaces

Lars Inge Hedberg Department of Mathematics, University of Stockholm

TBD mathscidoc:1701.332471

Arkiv for Matematik, 16, (1), 51-81, 1978.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:02 uploaded by arkivadmin ] [ 108 downloads ] [ 0 comments ]
@inproceedings{lars1978two,
  title={Two approximation problems in function spaces},
  author={Lars Inge Hedberg},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203502285629280},
  booktitle={Arkiv for Matematik},
  volume={16},
  number={1},
  pages={51-81},
  year={1978},
}
Lars Inge Hedberg. Two approximation problems in function spaces. 1978. Vol. 16. In Arkiv for Matematik. pp.51-81. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203502285629280.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved